PLEASE someone tell me this is normal...
M-F I typically stick to a low carb diet. I rarely eat bread or pasta during the week, and i go to the gym for at least an hour everyday, run 5x/week.
Monday morning I woke up and i was at about 139.
Monday afternoon i apparently ate something i shouldnt have, and developed an awful allergic reaction!
Took benadryl monday night, zyrtec twice on Tuesday (recommended by pharmacist) then finally put on prednisone by doctor at urgent care on Wednesday (its a 12 day course).
Hives are doing much better, but when I went to my PCP today and they weighed me I was 147 - talk about DEPRESSING. I even just feel like bloated. I haven't been able to work out at all since Monday since I don't want to irritate the hives. My jeans felt tighter today, i swear my feet are swollen..
So I'm thinking this massive increase has got to be from a few things:
1 - while i am still eating around only 1600 (which may not be enough to lose weight at 139, but should def. be at maintenance), i don't have the exercise component to shed that extra water i'm carrying.
2 - I usually weight first thing in the morning, after the restroom, before breakfast, sans clothes, and today at the dr. i was wearing jeans, a turtleneck, and a fleece vest. at 3 pm in the afternoon. after lunch, and i had to use the restroom.
3 - maybe some water retention from the meds? In addition to taking the Zyrtec 1 - 2 times a day and 50 mg of prednisone, i've also been taking benadryl at night. I know prednisone is absolutely infamous for weight gain, but i've only been on it three days, and my hunger levels haven't increased, so i'm not eating more, but maybe that or the other drugs cause water retention? Note, i have never had allergies before and never taken an allergy drug (like zyrtec, claridin, etc.) in my life.
Ok so reading through i suppose has made me feel better, i guess i just had to type it out. But still, it seems like 8 lbs is a ton for 3 days, esp. since im not eating more and still eating exactly what i normally eat (lean meats and veggies, some fruits, nothing processed).
Also anyone experience water retention from any of those meds after such a short time? (approx. 3-4 days)
Or maybe my scale at home is just that way off!?!